# SDR 07FDEA00337

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOORBEAM AT BS 277 HAS SEVERAL AREAS OF CORROSION ON UPPER SURFACE BETWEEN RBL 13 AND LBL 13.  REMOVED CORROSION REF SRM 51-10-1 PG 5,    MAT LOSS =.007'' HFEC, ROTO PEENED, TREATED, PRIMED, REF EA NR 7-5310-107610 AND AAR EA NR I070063.
